On the zeros of krasner analytic functions

Victor Alexandru, Nicolae Popescu, Marian Vâjâitu, Alexandru Zaharescu

Research output: Contribution to journalArticlepeer-review

Abstract

Given a prime number p and a compact subset X of the topological completion Cp of the algebraic closure of the field of p-adic numbers, we study the set of zeros of Krasner analytic functions defined on P1(C p ) \ X with values in Cp .

Original languageEnglish (US)
Pages (from-to)895-904
Number of pages10
JournalAlgebras and Representation Theory
Volume16
Issue number3
DOIs
StatePublished - Jun 1 2013

Keywords

  • Distributions
  • Krasner analytic functions
  • Local fields

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'On the zeros of krasner analytic functions'. Together they form a unique fingerprint.

Cite this